# SDR MWEA050073

- Difficulty date: July 27, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 48,622 hours, 44,122 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

REAR CABIN BEGAN TO FILL WITH SOME HAZE AND RIGHT SMOKE DETECTOR WENT OFF.   REMOVED AND REPLACED RIGHT ENGINE.
